MAUDE Adverse Event Report: STERILMED, INC. REPROCESS SDSTR ECO 10F-90 SMS; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. REPROCESS SDSTR ECO 10F-90 SMS; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number R10438577
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
Ice showed no images inside body and in saline.Tried replugging and re-initiation, and it still did not work.

Brand Name
REPROCESS SDSTR ECO 10F-90 SMS
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway n suite 2
plymouth MN 55446
MDR Report Key10828661
Report Number10828661
Device Sequence Number4011031
Product Code OWQ
UDI-Device Identifier10888551044356
UDI-Public(01)10888551044356(17)210728(10)2124246
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/03/2020
Report Date (Section F) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR10438577
Device Catalogue NumberR10438577
Device Lot Number2124246
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/12/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Weight79
Date Report Sent to FDA11/03/2020